MathSciNet Relay Station
MathSciNet bibliographic data
MR12209 (6,276a) 46.0X
Krein, Mark; Krein, Selim Sur l'espace des fonctions continues définies sur un bicompact de Hausdorff et ses sousespaces semiordonnés. (French) Rec. Math. [Mat. Sbornik] N.S. 13(55), (1943). 1–38.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement